MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD INFANT LOW FLOW BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LTD INFANT LOW FLOW BREATHING CIRCUIT; BTT
Model Number RT226
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt226 infant low flow breathing circuit was received at fisher & paykel healthcare (b)(4) for investigation.The subject circuit was visually inspected.Results: the watertrap end connector of the short expiratory tube was found disconnected.No damage was found to the connector or the tube cuff.Conclusion: we are unable to determine the cause of this complaint.All rt226 infant dual-heated evaqua2 breathing circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.Our user instructions that accompany the rt226 state the following: check all connections are tight before use.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Set appropriate ventilator alarms.
 
Event or Problem Description
A hospital in (b)(6) reported via our distributor that an rt226 infant low flow breathing circuit failed the initial leak test of the servo-i ventilator.They also noticed an air leak from the connection between the expiratory limb and the water trap.There was no patient involvement.

Brand Name
INFANT LOW FLOW BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
MDR Report Key7804054
Report Number9611451-2018-00702
Device Sequence Number11041903
Product Code BTT
UDI-Device Identifier09420012431165
UDI-Public(01)09420012431165(10)2100288611(11)170811
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT226
Device Catalogue NumberRT226
Device Lot Number2100288611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1